# SDR FDEA201704131167

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,075 hours, 16,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114200000
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 152RF HAS A BROKEN CORNER, AND THE EDGE WAS DELAMINATED.  A NEW FLOOR PANEL WAS FABRICATED IAW SRZ 25-005. MAJOR REPAIR.
